Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 987–1007 (Mi izv1876)  

This article is cited in 2 scientific papers (total in 2 papers)

$p$-divisible groups over $\mathbf Z$

V. A. Abrashkin


Abstract: In this paper it is shown that:
a) there do not exist 3-dimensional abelian varieties over $\mathbf Q$ having everywhere good reduction:
b) every 2-divisible group over $\mathbf Z$ of height $\leqslant6$ is isogenous to the trivial one;
c) for irregular primes $p$ there exist nontrivial $p$-divisible groups over $\mathbf Z$.
Bibliography: 6 titles.

Full text: PDF file (2177 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 937–956

Bibliographic databases:

UDC: 513.6
MSC: Primary 14L05, 14K15; Secondary 14L15
Received: 13.07.1976

Citation: V. A. Abrashkin, “$p$-divisible groups over $\mathbf Z$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 987–1007; Math. USSR-Izv., 11:5 (1977), 937–956

Citation in format AMSBIB
\Bibitem{Abr77}
\by V.~A.~Abrashkin
\paper $p$-divisible groups over~$\mathbf Z$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 987--1007
\mathnet{http://mi.mathnet.ru/izv1876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=472844}
\zmath{https://zbmath.org/?q=an:0381.14010|0387.14010}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 937--956
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001752}


Linking options:
  • http://mi.mathnet.ru/eng/izv1876
  • http://mi.mathnet.ru/eng/izv/v41/i5/p987

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “Galois moduli of period $p$ group schemes over a ring of Witt vectors”, Math. USSR-Izv., 31:1 (1988), 1–46  mathnet  crossref  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 241 (2003), 98–109  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:210
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021